# SDR HEEA064853

- Difficulty date: October 19, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N437PH
- Make and model: Bell 407
- Aircraft serial: 53072
- System (JASC): 3270 · Auxiliary Gear (Tail Skid)
- Part: Tail Skid Assy
- Part number: 206020110103
- Condition: Broken
- Location: Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL SKID ASSY BROKEN.
